# SDR ASAA2018081645806

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,553 hours, 10,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE L1 DOOR WAS HARD TO OPEN.  ACFT GROUNDED.  ACCOMPLISHED FIM 52-10, TASK 807.  NO DEFECTS NOTED. LUBRICATED THE EXTERNAL DOOR IAW AMM 12-25-11-640-801. FWD ENTRY DOOR HANDLE FORCE & DOOR SYSTEM TEST CHECKEDS GOOD IAW AMM 52-11-00-700-804.
